# SDR AALA20110503SFO01

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 45,357 hours, 11,918 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - CREW REPORTED BOTH FLIGHT MANAGEMENT COMPUTERS DISPLAYED "STANDBY ONE" AND ALL NAV FUNCTIONS (INPUTS) WERE LOCKED OUT.  BOTH ROUTE 1 AND 2 UNUSABLE.  FLIGHT RETURNED SFO LANDED WITHOUT INCIDENT.  REPLACED THE NUMBER 1 FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
